# SDR NOCA05407

- Difficulty date: March 10, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767306
- Aircraft serial: 29898
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHTING ABOVE 14AB INOP.  REPLACED LIGHT AS PER MM 33-51-00.
